Discussions that mention prozac

Family & Friends of the Mentally Ill board


My 20 y/o daughter is currently on Abilify (don't know dosage as she lives away from home)...she came home one wknd after about a month on this and was like a "mask" she had no expression on her face at all. No mania, either, which is nice, but such a "Kabuki" face--she did go in for a follow up and the pdoc lowered her dosage and added a small dose of Prozac...I have learned that Abilify can cause these Parkinson-like symptoms (my dad had P. disease, so the "look" was recognizable as such) She's not been on the Prozac long enough for it to really do much, but she has no sparkle or shine in her eyes, they are flat....anybody else experience this and does it go away? As I said, she doesn't live at home & I don't see her often. Abilify has calmed her down TREMENDOUSLY, but maybe too much?
Liz
After speaking with her earlier today she told me it was the Abilify--too high a dosage. She has been on MANY Ad's and several different meds for her BP. Someone who has BP is both depressed and manic--atleast she hasn't had a manic episode since starting abilify, but she's quite subdued--not herself at all. I guess you ahve to take the good with the bad. Hope the Prozac kicks in soon.
Thanks for the responses.